International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

Open Access

Volume 12 |Article ID 607032 | https://doi.org/10.1155/S0161171289000724

Emmanuel O. Okoronkwo, "On stability and boundedness of solutions of a certain fourth-order delay differential equation", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 607032, 14 pages, 1989. https://doi.org/10.1155/S0161171289000724

On stability and boundedness of solutions of a certain fourth-order delay differential equation

Received12 Feb 1987
Revised02 Feb 1988

Abstract

Using a Razumikhin - type theorem, we deduce sufficient conditions that guarantee the uniform asymptotic stability and boundedness of solutions of a scalar real fourth-order delay differential equation. The Lyapunov function constructed for an ordinary fourth-order differential equation is seen to work for the delay system.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views76
Downloads354
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.